# SDR CA020502025

- Difficulty date: April 26, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: CC670622581
- Condition: Broken
- Location: Fuel Sense
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON DESCENT, THE R MAIN EJECTOR CAUTION MESSAGE BECAME APPARENT TO THE CREW. AT THE POINT OF SHUTDOWN, THERE WAS 80 LBS OF FUEL IN THE CENTRE TANK.MAINTENANCE FOUND THE RT MAIN EJECTOR PRESSURE SWITCH SENSE LINE (CC670-62258-1) TO BE BROKEN JUST AT THE FERRULE GOING INTO THE "B" NUT. AFTER OBTAINING THE APPROPRIATE AUTHORIZATION, THE AIRCRAFT WAS FERRIED FOR INSTALLATIION OF A REPLACEMENT PART.
